# SDR ASAA0180184

- Difficulty date: May 29, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, DETERMINED THAT EMERGENCY EXIT LIGHT AT AFT DOOR WAS INOPERATIVE.  REPAIRED BROKEN CONNECTOR WIRE.  LIGHT THEN OPERATED NORMALLY.  (M)
